# SDR 2000UALA00653

- Difficulty date: November 1, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 15,106 hours, 5,574 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Line
- Part number: 38804321
- Condition: Loose
- Location: Apu Oil System
- Part time: 13,247 hours, 13,207 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, H
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN AT FL290.  *S/D*  FOUND LINE AT OIL PUMP OUTLET FITTING LOOSE JUST ABOVE OIL CAP.  SECURED LINE.  CLEANED AREA AND RAN APU.  APU SERIAL NUMBER 61889, TOTAL TIME 434, TOTAL CYCLES 481.
